# SDR JR2R20221011962

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 18,475 hours, 10,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,475 hours, 10,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND AT FR19 ON THE AIRCRAFT CENTERLINE IN THE FWD DRY AREA
